Shortly after adding lamictal my son had a virus that made him vomit. He ended up bursting blood vessels in both eyes. The week before this he had a random nose bleed that was really bad. All lab work is negative for blood or bleeding disorders.
I doubt the combination of medications was the cause of the blood vessels rupturing. The physical action of vomiting is most likely the cause. If his blood work is normal, I wouldn't be too concerned unless of course he continues to have nose bleeds in which case further investigation into its cause would be necessary.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Mar 2012 • 3 answers
Posted 8 Jul 2012 • 16 answers
Posted 21 Jul 2012 • 19 answers
Posted 23 Aug 2012 • 1 answer
I use "Naphcon A" regularly. I also wake up with burst blood vessels in my eyes. Could the two be r?
Posted 31 Aug 2012 • 1 answer